Публикация №1133

Название публикацииON THE ACCURACY OF THE NORMAL APPROXIMATION FOR SUMS OF INDEPENDENT RANDOM VARIABLES
Название на другом языкеО ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ ДЛЯ СУММ НЕЗАВИСИМЫХ СЛУЧАЙНЫХ ВЕЛИЧИН
Тип публикацииСтатья
ИзданиеDoklady Mathematics
ИздательНе задан
ISBNНе задан
DOI10.1134/S1064562412020317
Год издания2012
Том85
Номер2
ГлаваНе задан
Страницы274-278
АннотацияНе задан
АвторыШевцова Ирина Геннадьевна
ссылка в Internet
РИНЦ5
WoS5
Цитируемые
публикации авторов
ИПИ РАН

(2012) ON THE ACCURACY OF THE NORMAL APPROXIMATION FOR SUMS OF INDEPENDENT RANDOM VARIABLES

(2011) ON THE ASYMPTOTICALLY EXACT CONSTANTS IN THE BERRY-ESSEEN-KATZ INEQUALITY

(2010) THE LOWER ASYMPTOTICALLY EXACT CONSTANT IN THE CENTRAL LIMIT THEOREM

(2009) АСИМПТОТИЧЕСКИЕ ОЦЕНКИ АБСОЛЮТНОЙ ПОСТОЯННОЙ В НЕРАВЕНСТВЕ БЕРРИ-ЭССЕЕНА ДЛЯ РАСПРЕДЕЛЕНИЙ, НЕ ИМЕЮЩИХ ТРЕТЬЕГО МОМЕНТА / ASYMPTOTIC ESTIMATES OF THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY FOR DISTRIBUTION WITH UNBOUNDED THIRD MOMENT

(2009) НЕКОТОРЫЕ ОЦЕНКИ ДЛЯ ХАРАКТЕРИСТИЧЕСКИХ ФУНКЦИЙ С ПРИМЕНЕНИЕМ К УТОЧНЕНИЮ НЕРАВЕНСТВА МИЗЕСА / SOME ESTIMATES FOR CHARACTERISTIC FUNCTIONS WITH AN APPLICATION TO SHARPENING THE MISES INEQUALITY